Expansions of fields by angular functions

Evans, DM (2008) Expansions of fields by angular functions. Journal of the Institute of Mathematics of Jussieu, 7 (4). pp. 735-751. ISSN 1475-3030

[img]
Preview
PDF (Angular2.pdf)
Download (222kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 17 Mar 2020 16:04
URI: https://ueaeprints.uea.ac.uk/id/eprint/20044
DOI: 10.1017/S1474748008000200

Actions (login required)

View Item View Item